Loading [MathJax]/jax/output/SVG/config.js
Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Model.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskoe modelirovanie, 2006, Volume 18, Number 2, Pages 61–71 (Mi mm100)  

This article is cited in 11 scientific papers (total in 11 papers)

The optimal parameters for explicit Runge–Kutta schemes of lower orders

E. A. Alshinaa, E. M. Zaksb, N. N. Kalitkina

a Institute for Mathematical Modelling, Russian Academy of Sciences
b Moscow State Institute of Electronic Technology (Technical University)
References:
Abstract: The explicit Runge–Kutta schemes of the low orders are well known. General expressions for parametrical families of these schemes are constructed and the optimum values of parameters are found. The interpolation properties are also investigated.
Received: 21.03.2005
Bibliographic databases:
Language: Russian
Citation: E. A. Alshina, E. M. Zaks, N. N. Kalitkin, “The optimal parameters for explicit Runge–Kutta schemes of lower orders”, Mat. Model., 18:2 (2006), 61–71
Citation in format AMSBIB
\Bibitem{AlsZakKal06}
\by E.~A.~Alshina, E.~M.~Zaks, N.~N.~Kalitkin
\paper The optimal parameters for explicit Runge--Kutta schemes of lower orders
\jour Mat. Model.
\yr 2006
\vol 18
\issue 2
\pages 61--71
\mathnet{http://mi.mathnet.ru/mm100}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2241449}
\zmath{https://zbmath.org/?q=an:1099.65059}
Linking options:
  • https://www.mathnet.ru/eng/mm100
  • https://www.mathnet.ru/eng/mm/v18/i2/p61
  • This publication is cited in the following 11 articles:
    1. E. N. Aristova, N. I. Karavaeva, “The bicompact schemes for numerical solving of Reed problem using HOLO algorithms”, Math. Models Comput. Simul., 14:2 (2022), 187–202  mathnet  crossref  crossref
    2. E. N. Aristova, N. I. Karavaeva, “Realizatsiya bikompaktnoi skhemy dlya HOLO algoritmov resheniya uravneniya perenosa”, Preprinty IPM im. M. V. Keldysha, 2019, 021, 28 pp.  mathnet  crossref  elib
    3. E. N. Aristova, N. I. Karavaeva, “The boundary conditions in the bicompact schemes for HOLO algorithms for solving the transport equation”, Math. Models Comput. Simul., 12:3 (2020), 271–281  mathnet  crossref  crossref  elib
    4. E. N. Aristova, N. I. Karavaeva, “Bikompaktnye skhemy vysokogo poryadka approksimatsii dlya uravnenii kvazidiffuzii”, Preprinty IPM im. M. V. Keldysha, 2018, 045, 28 pp.  mathnet  crossref  elib
    5. P. E. Bulatov, A. A. Belov, N. N. Kalitkin, “Raschet khimicheskoi kinetiki yavnymi skhemami s geometricheski-adaptivnym vyborom shaga”, Preprinty IPM im. M. V. Keldysha, 2018, 173, 32 pp.  mathnet  crossref  elib
    6. N. N. Kalitkin, I. P. Poshivaylo, “Computations with inverse Runge–Kutta schemes”, Math. Models Comput. Simul., 6:3 (2014), 272–285  mathnet  crossref  mathscinet
    7. Kalitkin N.N., Poshivaylo I.P., “Inverse Ls-Stable Runge-Kutta Schemes”, Dokl. Math., 85:1 (2012), 139–143  crossref  mathscinet  zmath  isi  elib  elib  scopus
    8. E. N. Aristova, B. V. Rogov, “About implementation of boundary conditions in the bicompact schemes for a linear transport equation”, Math. Models Comput. Simul., 5:3 (2013), 199–207  mathnet  crossref  mathscinet
    9. L. M. Skvortsov, “Explicit adaptive Runge–Kutta methods”, Math. Models Comput. Simul., 4:1 (2012), 82–91  mathnet  crossref  mathscinet
    10. B. V. Rogov, M. N. Mikhailovskaya, “Some aspects of compact difference scheme convergence”, Math. Models Comput. Simul., 1:1 (2009), 91–104  mathnet  crossref  mathscinet  zmath
    11. L. M. Skvortsov, “The interpolation properties of Runge–Kutta methods”, Math. Models Comput. Simul., 1:6 (2009), 695–703  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математическое моделирование
    Statistics & downloads:
    Abstract page:1101
    Full-text PDF :427
    References:94
    First page:3
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025